# SDR SWAA043159

- Difficulty date: October 27, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: 083SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Aircraft time: 70,576 hours, 77,804 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546540
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND FUSELAGE FRAME CRACKED AT BS 639, STR 17R.  REPAIRED FRAME PER SRM & SWA EA.
